Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What is the cause of random eruption of red spots on the chest ?

I woke up today and had 40-50 red spots on my chest - they all appeared overnight. They don t itch and they don t look like acne either. Just odd red spots. I usually do not have acne on my chest either. Male 22. I do heavy lifting in the gym everyday. What could it be? I think it has happened before too.
Asked On : Tue, 27 Mar 2012
Answers:  2 Views:  895
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, this sudden eruption of red spots on chest indicates it's allergic origin or traumatic origin. If there is any history of drug intake for any reason like pain, can result in red spots called erythema multiforme. You should discontinue drug in that case. Apply calamine lotion and Tab Ebast 10mg daily once enough for 5 days. If no relief, you need to directly consult dermatologist.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear Hawkings.,
Thanks for choosing HCM.,
Multiple red spots, sudden onset and without itching..,
it may due to Capillary damage or Allergic phenomenon..,
Cause may be....Trauma, medicines, cosmetic spray allergy.,
nad stress.,
So follow.,
1) Apply CALAMINE soothing lotion on affected part.,
2) Tab. Levocetrizine daily night times..,
3) Betamethasone and gentamycin cream ..
night application...,
better consult once to Dermatologist ruled out the cause..,
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor